# SDR 2021F00001

- Difficulty date: December 23, 2020
- Submitted: December 23, 2020
- Operation: General aviation
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 48,908 hours, 19,443 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3323
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS EMERGENCY LIGHT CAME ON AT 10,000 ON DESCENT.
